MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232448
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter's complete facility address was not provided.H11: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated, and no conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that during anterior cruciate ligament surgery, when the rigidloop suture was tightened, the suture was broken off.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the green, white and green/white suture were attached to the pin.However, most of the white suture was broken and frayed.The broken fragment was not returned for evaluation.No other anomalies were noted.An investigation was made with the manufacturer; as a result, the white suture is utilized to assembly onto a graft construction which provides fixation.The green/white suture works as the lead suture for pulling the implant/graft construction with tension, the tension values are associated with this final implant assembly.The clinical spec tension is high compared with the expected intraoperative loads of 20-50n.Therefore, based on the work instruction of finish goods, the tension is measured only on the green/white suture during the manufacturing process.Since the white suture is broken and considering the damaged condition, a pull test is not required.Regarding the white suture, an inspection is performed during the manufacturing process to verify its size and condition, this information corresponds with the process control, and its record guarantees the white suture inspection.Since the suture breakage couldn't be originated during manufacturing process, the breakage can be attributed to procedure variables such as excessive counter tension or other instrument that pulls the white suture which creates a stress point on the suture, leading to a breakage.As per ifu the steps for a proper insertion are provided.The overall complaint was confirmed as the observed condition of the rgdloop adjustable long would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to an excessive counter tension or other instrument that pulls the white suture which creates a stress point on the suture, leading to a breakage.As per ifu: 1) the steps for a proper insertion are provided.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot.

Brand Name
RIGIDLOOP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
la locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24689692
Report Number1221934-2026-01227
Device Sequence Number9653523
Product Code MBI
UDI-Device Identifier10886705024100
UDI-Public(01)10886705024100(10)194L228(17)260630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number232448
Device Lot Number194L228
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown